American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Shoyu Nagaoka and Yoshitugu Nakamura. On the restriction of the Hermitian Eisenstein series and its applications. Proc. Amer. Math. Soc. 139 (2011) 1291-1298. MR 2748422.
Abstract, references, and article information   
View Article: PDF

[2] Toshiyuki Kikuta and Shoyu Nagaoka. Congruence properties of Hermitian modular forms. Proc. Amer. Math. Soc. 137 (2009) 1179-1184. MR 2465638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shoyu Nagaoka. On $p$-adic Hermitian Eisenstein series. Proc. Amer. Math. Soc. 134 (2006) 2533-2540. MR 2213730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ze-Li Dou. A note on a lemma of Shimura. Proc. Amer. Math. Soc. 131 (2003) 77-82. MR 1929025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shamita Dutta Gupta and Xiaotie She. On Euler products associated with noncuspidal metaplectic forms. Proc. Amer. Math. Soc. 128 (2000) 2203-2212. MR 1707145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sultan Catto, Jonathan Huntley, Jay Jorgenson and David Tepper. On an analogue of Selberg's eigenvalue conjecture for $\text{SL}_3(\mathbf{Z})$. Proc. Amer. Math. Soc. 126 (1998) 3455-3459. MR 1600116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] YoungJu Choie. A short note on the full Jacobi group . Proc. Amer. Math. Soc. 123 (1995) 2625-2628. MR 1260164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. Duke. On multiple Sali\'e sums . Proc. Amer. Math. Soc. 114 (1992) 623-625. MR 1077785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. I. Wallace. Terms in the Selberg trace formula for ${\rm SL}(3,{\bf Z})\backslash {\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ associated to Eisenstein series coming from a maximal parabolic subgroup . Proc. Amer. Math. Soc. 106 (1989) 875-883. MR 963577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1